Zyrtec Kids Antihistamine Allergy & Hayfever Chewable Tablet Grape 10 Pack

In stock
$15.00
General Information Zyrtec Chewables cetirizine antihistamine for Kids 6+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Zyrtec Chewables cetirizine antihistamine for Kids 6+ provides fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Fast allergy relief made for kids Mini easy to chew tablets offer on the go relief without the need for water Comes in a kid friendly, great grape flavour Perfect for kids transitioning from liquids to a solid Free from sucrose, gluten and dye Size: 10 Tablets Shelf Life in Days: 1065 days KEY FEATURES • Fast allergy relief made for kids 6+ • Mini easy to chew tablets offer on the go relief without the need for water • Comes in a kid friendly, great grape flavour • Perfect for kids transitioning from liquids to a solid • Free from sucrose, gluten and dye
general information zyrtec® kids allergy & hayfever antihistamine chewable tablets grape flavour provide fast acting 12 hour relief from the sympto...
More Information
Directions Directions Directions for use Adults and children 6 years and over. Use as long as needed. Tablets should be chewed and not swallowed whole. Age | How often 6 - 12 years | Chew 1 tablet every 12 hours as necessary Adults and children over 12 years | Chew
Additional Info GimmeNow Online Store
Ingredients Ingredients Active Ingredient (per tablet) Cetirizine hydrochloride 5mg Contains lactose, sucralose, mannitol Does not contain gluten or sucrose. Contains: Lactose, sucralose, mannitol. Does not contain Gluten or Sucrose.
Warnings Warnings Warnings Do not use ? for children under 6 years of age ? if you are hypersensitive to any of the ingredients Ask your doctor before use if you ? are pregnant or trying to become pregnant ? are breastfeeding ? have liver or kidney disease
Brand Zyrtec
Common Uses Common Uses Relives hayfever and allergy symptoms: •Sneezing •Runny nose •Itchy nose •Red/itchy/watery eyes •Hives and itchy skin rash •Post nasal drip
Short Description General Information Zyrtec Chewables cetirizine antihistamine for Kids 6+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Zyrtec Chewables cetirizine antihistamine for Kids 6+ provides fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip. Fast allergy relief made for kids Mini easy to chew tablets offer on the go relief without the need for water Comes in a kid friendly, great grape flavour Perfect for kids transitioning from liquids to a solid Free from sucrose, gluten and dye Size: 10 Tablets Shelf Life in Days: 1065 days KEY FEATURES • Fast allergy relief made for kids 6+ • Mini easy to chew tablets offer on the go relief without the need for water • Comes in a kid friendly, great grape flavour • Perfect for kids transitioning from liquids to a solid • Free from sucrose, gluten and dye
Write Your Own Review
You're reviewing:Zyrtec Kids Antihistamine Allergy & Hayfever Chewable Tablet Grape 10 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Zyrtec Kids Antihistamine Allergy & Hayfever Chewable Tablet Grape 10 Pack

$15.00